# SDR KBM2004F00108

- Difficulty date: March 10, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5084
- Part serial: 665
- Condition: Leaking
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SERVO UNIT IS LEAKING.  REMOVED AND REPLACED.
